# SDR SWAA2019032530960

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 19,319 hours, 39,151 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A6502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT NR 5 BEAM CORNER RADIUS FILLET REGION.  R&R DOOR PER SRM.
